# SDR SWAA2022072720768

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54108
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FWD INTERCOSTAL AT RBL 11 BS 294+15. / [01] REMOVED CORROSION ON PASSENGER CABIN FWD INTERCOSTAL AT RBL 11 BS 294+15. REWORK AREA L=3.00'W=0.800'' ; OT=0.080; REMOVED MAT MORE THAN 50% FOUND TO BE OUT LIMITS IAW. SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE AND SRM 53-10-51-0I-2 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C .;[02] REMOVED INTERCOSTAL AT BS 294 TO 312 RBL 11 WL 208 PER SRM 51-10-02.-;[03] VERIFIED CORRECTIVE ACTION #1;[04] RECIVED NEW INTERCOSTAL ITEM 141A5410-8 LOT 1496623 LOCATED AND DRILLED NEW INTERCOSTAL AT RBL 11 BS 294 TO 312 WL 208; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A5400.- OK TO INSTALL.-;[05] REMOVED ON CORRECTIVE ACTIONS 2;[06] VERIFIED CORRECTION ACTION ITEM 4. OKAY TO INSTALL NEW INTERCOSTAL GIVEN.;[07] INSTALLED NEW INTERCOSTAL AT RBL 11 BS 294 TO 312 WL 208. IAW 737-700 SRM 51-40-02-0G-0; DWG 141A5400 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[08] INSTALLED ON CORRECTIVE ACTIONS 7;[09] PART INFO UPDATE;[10] VERIFIED INSTALLATION OF INTERCOSTAL;[11] VERIFIED CORRECTIVE ACTION 7-9 AND MEASUREMENT TABLE
